# SDR SWAA2025041724859

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 67,865 hours, 40,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO - BOTH CENTER FLOOR SUPPORTS AT STA 540 CRACKED.  <[01] REMOVED CENTER ISLE FLOOR BOARD CARPET AND PANEL AT STA 540. IAW AMM 25-27-15 (CARPET) AND AMM 52-21-00(CABIN FLOOR); [02] REMOVED AND REPLACED LEFT AND RIGHT CENTER FLOOR SUPPORTS AT STA 540 PER SRM 51-40-02.
